Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 11:33 AM CDT for Morton County, Sioux County, North Dakota. It took effect at Apr 23, 2011, 7:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 11:33 AM CDT (16:33 UTC)
- In effect from
- Apr 23, 2011, 7:00 AM CDT
- Expired
- Apr 24, 2011, 10:31 AM CDT
- In force
- 28 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 50 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 8.61 ft at Apr 23, 2011, 8:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
953
WGUS43 KBIS 221633
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1133 AM CDT FRI APR 22 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO MINOR FLOOD
STAGE OF 10.0 FEET BY SATURDAY MORNING DUE TO RAIN AND SNOWMELT. THE
RIVER IS FORECAST TO CONTINUE TO RISE TO 14.3 FEET BY WEDNESDAY.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
NDC059-085-231633-
/O.NEW.KBIS.FL.W.0029.110423T1200Z-000000T0000Z/
/BREN8.1.ER.110423T1200Z.110428T0600Z.000000T0000Z.NO/
1133 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE CANNONBALL RIVER AT BREIEN
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 10AM FRIDAY THE STAGE WAS...7.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 14.3 BY WEDNESDAY. ADDITIONAL RISES
ARE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
CANNONBALL RIVER BASIN
BREIEN 10 7.8 FRI 10 AM 10.0 10.8 11.3 12.7 14.3
$$5 follow-up statements
278
WGUS83 KBIS 230113
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT FRI APR 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO MINOR FLOOD
STAGE OF 10.0 FEET BY SATURDAY MORNING DUE TO RAIN AND SNOWMELT. THE
RIVER IS FORECAST TO CONTINUE TO RISE TO 14.3 FEET BY WEDNESDAY.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-240112-
/O.CON.KBIS.FL.W.0029.110423T1200Z-000000T0000Z/
/BREN8.1.ER.110423T1200Z.110428T0600Z.000000T0000Z.NO/
812 PM CDT FRI APR 22 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 7:15 PM FRIDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW MORNING
AND CONTINUE TO RISE TO AROUND 15 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
CANNONBALL RIVER BASIN
BREIEN 10 8.5 FRI 7 PM 10.5 11.0 11.9 13.6 14.6
$$422
WGUS83 KBIS 231559
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 AM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR FLOOD
STAGE OF 10.0 FEET MONDAY MORNING DUE TO RAIN AND SNOWMELT. THE
RIVER IS FORECAST TO CONTINUE TO RISE TO 13.3 FEET BY WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-242159-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T1312Z.110428T0000Z.000000T0000Z.NO/
1059 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM SATURDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
RISE TO NEAR 13.3 FEET BY WEDNESDAY EVENING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
CANNONBALL RIVER BASIN
BREIEN 10 8.6 SAT 10 AM 8.7 9.9 11.7 12.9 13.1
$$
KINNEY107
WGUS83 KBIS 232054
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE THE CANNONBALL RIVER
NEAR BREIEN TO RISE ABOVE MINOR FLOOD STAGE OF 10 FEET MONDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-242054-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T2024Z.110428T0600Z.000000T0000Z.NO/
354 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 3:15 PM SATURDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
CANNONBALL RIVER BASIN
BREIEN 10 8.6 SAT 3 PM 8.7 9.8 11.7 12.7 12.5
$$147
WGUS83 KBIS 240204
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE THE CANNONBALL RIVER
NEAR BREIEN TO RISE ABOVE MINOR FLOOD STAGE OF 10 FEET MONDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-250204-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T2024Z.110428T0600Z.000000T0000Z.NO/
904 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SATURDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
CANNONBALL RIVER BASIN
BREIEN 10 8.4 SAT 8 PM 9.0 10.3 12.0 12.8 12.9
$$370
WGUS83 KBIS 241531
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1031 AM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...RENEWED IN BANK
RISES ARE POSSIBLE TUESDAY INTO WEDNESDAY.
.THE CANNONBALL RIVER AT BREIEN MAY EXPERIENCE RENEWED RISES TUESDAY
AND WEDNESDAY...AND COULD APPROACH THE 10 FOOT FLOOD STAGE BY EARLY
WEDNESDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-241601-
/O.CAN.KBIS.FL.W.0029.000000T0000Z-110428T1200Z/
/BREN8.1.ER.110427T1800Z.110427T1800Z.110428T0000Z.NO/
1031 AM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE CANNONBALL RIVER AT BREIEN.
* AT 10:15 AM SUNDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RENEWED RISES ARE POSSIBLE TUESDAY AND WEDNESDAY...
AND THE RIVER COULD TO RISE TO NEAR FLOOD STAGE EARLY
WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 7.8 SUN 10 AM 7.6 9.0 9.9 9.7 8.8
$$
KINNEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 22, 9:45 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 945 AM CDT FRI APR 22 2011 .UPDATE... UPDATE MAINLY FOR WEATHER TRENDS. && .DISCUSSION... BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS APPROACHING A FOOT. && .AVIATION... SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW. MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037- 040>048-050-051. WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ017-019>021-034-035-042-045. WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ018-031>033-040-041-043-044. && AVIATION...WAA UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CDT FRI APR 22 2011 NDZ001>005-009>013-022-023-025-231000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-231000- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ017-019>021-034-035-042-045-231000- MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ036-037-046>048-050-051-231000- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Apr 22, 11:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM SNOW BOWMAN 46.18N 103.39W
04/22/2011 E3.0 INCH BOWMAN ND CO-OP OBSERVER
STILL SNOWING HEAVY.
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:31 AM CDT | Winter Storm Warning | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more | 18 hr |
| Apr 22, 11:18 AM CDT | River Flood Warning | BIS | Ward | 7 days |
| Apr 22, 12:13 PM CDT | River Flood Warning | BIS | Emmons | 46 hr |
| Apr 22, 12:21 PM CDT | River Flood Warning | BIS | Burleigh | 46 hr |
| Apr 22, 12:31 PM CDT | Areal Flood Warning | BIS | Burleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more | 7 days |
| Apr 22, 1:07 PM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more | 69 hr |
| Apr 22, 2:30 PM CDT | River Flood Warning | BIS | LaMoure | 21 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.